Thanks for the posts on the dizziness and nausea, etc in connection with allergies and sinuses. They are reassuring. I have been freaking out for 2 months over why I am getting this pressure, ear discomfort, neck pain and dizzy spells. The ear/tube pain gets worse when I travel on planes. I do have allergies and they were particularly bad this year.
My internist was also doing the sinus infection/antibiotic/decongestant route and I am fed up as it is not helping long term. So am heading to an ENT and an allergist to get to the bottom of it.
My question is does anyone else get the ear tube discomfort that travels into the sides of your neck? Not constant pain, but some discomfort. It is making me think something is centered in my ears as a result of all of this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.